# SDR ROBSUL0106

- Difficulty date: February 3, 2006
- Submitted: February 13, 2006
- Operation: General aviation
- Aircraft: N105GK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10527
- Aircraft time: 185 hours
- Engine time: 185 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: C0231
- Part serial: 2243
- Condition: Dented
- Location: Tailboom
- Part time: 185 hours
- Component: Same As Above
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR/ANNUAL INSPECTION A DENT WAS FOUND ON THE TAILBOOM CAUSED BY M/R BLADE CONTACT WITH BOOM. DUE TO SUSPECTED STATIC CONTACT DURING HIGH WIND CAUSING ROTOR SYSTEM TO TEETER RAPIDLY AND CONTACT BOOM.  ADDITIONAL DAMAGE FOUND WITH BENDING OF PITCH LINK ROD ENDS AND CONTACT WITH HUB OF THE RUBBER BOOTS OF THE SPINDLE PITCH HORNS.  THIUS DAMAGE CONSISTENT WITH BLADE RISING DUE TO HIGH WIND.
